# SDR 2A6D20240425001

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 50A21430020
- Condition: Corroded
- Location: Zone 100
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LOWER CENTER WEB IN THE FORM OF CORROSION. THE CORROSION DAMAGE IS TOWARDS THE AFT SIDE OF THE WEB NEAR LIGHTENING HOLES AND MEASURED TO BE THROUGH THICKNESS IN DEPTH.
